# SDR VNAA2017032800017

- Difficulty date: March 28, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N710PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10167
- Aircraft time: 29,274 hours, 10,167 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 LT & RT LOWER AFT BULKHEAD WEBS ARE CORRODED. PERFORMED A MAJOR REPAIR TO BULKHEAD LOWER WEBS.
